# SDR ASAA2016010314623

- Difficulty date: January 3, 2016
- Submitted: January 5, 2016
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 28,545 hours, 8,705 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UPON HITTING RECALL, CABIN TEMP CONT ZONE LIGHT ILLUMINATES AND GOES OUT WHEN MASTER CAUTION RESET PUSHED.  ACFT GROUNDED.  PERFORMED PACK ZONE TEMP CONTROLLER BITE TEST ON BOTH CONTROLLERS IAW AMM 21-61-00, NO FAULTS NOTED, SYSTEM OPS NORMAL.
